MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; prosthesis, penis, inflatable
Model Number 72404013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404310, serial number: n/a, batch/lot number: 1100757852, model/catalog description: pump ms, unique identifier (udi) #: (b)(4).Model number/catalog number: 72404161, serial number: n/a, batch/lot number: 1100764719, model/catalog description: reservoir 65ml pc, unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.Inflammation is acknowledged within the instructions for use (ifu) and is not related to off label use or failure to follow instructions.The reported patient symptom is a known risk associated with this device type and are indicated as such in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description
It was reported that this patient with an inflatable penile prosthesis (ipp) underwent a surgical procedure due to an inflammatory reaction.The physician removed and replaced the device, and there were no further patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Model number/catalog number: 72404310 serial number: n/a batch/lot number: 1100757852 model/catalog description: pump ms unique identifier (udi) #: (b)(4) model number/catalog number: 72404161 serial number: n/a batch/lot number: 1100764719 model/catalog description: reservoir 65ml pc unique identifier (udi) #: (b)(4) the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.Inflammation is acknowledged within the instructions for use (ifu) and is not related to off label use or failure to follow instructions.The reported patient symptom is a known risk associated with this device type and are indicated as such in the instructions for use.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.A risk review confirmed that the event of inflammation was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of adverse event related to patient procedure was assigned to this investigation, due to the reason for the inflammation reaction was most likely due to a possible infection or reaction.As the physician replaced the device with another ipp, it is likely that the inflammatory reaction was not caused by the device itself.

Brand Name
AMS 700 CXR
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
+1(508)652-1217
MDR Report Key25166476
Report Number2124215-2026-26004
Device Sequence Number16093630
Product Code JCW
UDI-Device Identifier00878953002705
UDI-Public(01)00878953002705(17)300731(10)1100771271
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404013
Device Catalogue Number72404013
Device Lot Number1100771271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer07/21/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date08/05/2026
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexMale